# SDR USAA2015030100007

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 20364
- Condition: Worn
- Location: L4 Door
- Part time: 38,319 hours, 10,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L4 ROTARY SNUBBER MINIMUM WEAR PIN EXTENSION IS NOT CORRECT.  REPLACED DOOR L4 ROTARY SNUBBER.
